[ { "catentry_id" : "108062", "Attributes" : { }, "offerPrice": "£3.39", "listPrice": "£3.39", "ItemImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/6213854.jpg", "ItemImage467" : "/wcsstore/ExtendedSitesCatalogAssetStore/6213854.jpg", "ItemThumbnailImage" : "/wcsstore/ExtendedSitesCatalogAssetStore/6213854.jpg" } ]

Search

LloydsPharmacy Co-Codamol Effervescent Tablets 8/500mg 32 Tablets

This medicine can only be used for the short term treatment of acute moderate pain when other painkillers have not worked.

£3.39
[ { "catentry_id":"108062", "status":"Available" } ]
In stock
Out of Stock
Size : 32 Tablets | Unit price : £0.11 per Tablets
This item is a pharmacy medicine and therefore we require you to complete a few questions.
[ { "catentry_id":"108062", "status":"Available" } ]


Product Description

Can cause addiction. For three days use only.

Paracetamol 500mg, Codeine Phosphate 8mg.
Pharmacy strength.

This medicine can only be used for the short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers.

FOR THE TREATMENT OF: Muscular and rheumatic pains, headache, migraine, neuralgia. Toothache and period pain.

MA Holder: Fannin (UK) Ltd, 42-46 Booth Drive, Park Farm South,
Wellingborough, Northamptonshire NN8 6GT UK.

PL 20417/0028

SKU:6213854

Updated safety warning: Can cause addiction. For three days use only.

WARNINGS:

If you need to take this medicine continuously for more than three days you should see your doctor or pharmacist.
This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than three days it can make them worse.

Contains paracetamol.
Do not take with any other paracetamol containing products.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

If symptoms persist, consult your doctor.

Keep out of the reach and sight of children.

DO NOT EXCEED THE STATED DOSE.

Usage

Dosage: For Oral use. Adults and children over 12 years: One or two tablets dissolved in water every 4 to 6 hours as required to a maximum of 8 tablets daily.

Storage

Do not store above 25°C. Store in a dry place and protect from light.

Each effervescent tablet contains Paracetamol 500mg, Codeine Phosphate 8mg.
Also contains 438mg (19.1 millimoles) of Sodium, Aspartame.

Standard Delivery
Free on Orders over £35 (£2.95 for orders under £35) - 3-5 days.
Standard Delivery for Betterlife products is 7-10 days.
Next Day Delivery
£4.95 - Next working day (excluding Saturday) on orders placed by 2pm or following day if after 2pm.
Click & Collect
Free - Next day delivery on orders made before 2pm Monday - Thursday.
Orders placed Fri-Sun will be delivered on Tuesday. (Exclusions apply). Find out more
Prescriptions
Private prescription medicines are sent by Royal Mail Special Delivery free of charge (all private prescription items have a minimum order value of £5.00).
NHS prescription medicines are sent by Royal Mail Signed For Delivery free of charge (normal delivery charges will apply for non-prescription items in the same basket).
Betterlife Installation Service
This delivery option is available for £65 and will be offered to you after completing your order online. Deliveries usually take 7-10 working days however we will always confirm the delivery 72 hours in advance. Find out more
Returns
If you're not completely satisfied with your order, you can return it within 14 days. (Exclusions apply). Find out more
  • Click and Collect (FREE) Collect from over 1500 LloydsPharmacy stores.
  • Deliver to UK address (FREE on orders over £35) Including Isle of Man and Channel Islands. Free delivery on prescriptions.

LloydsPharmacy Online website is owned and provided by LloydsPharmacy Limited a Company incorporated in England and Wales under company number 758153. Our VAT Number is 222516987.

Your session is about to timeout due to inactivity. Click OK to extend your time for an additional 30 minutes.

OK